# SDR HEEA084412

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 214040606005
- Part serial: MB1085
- Condition: Damaged
- Location: Hanger Assy
- Part time: 4,324 hours
- Component: Hanger Assy
- Component part number: 214040600111
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH AVMS READING. REPLACED BEARING DUE TO FLAT SPOTS FELT ON ROTATION.  REPAIRED.
